Removable sets of analytic functions satisfying a Lipschitz condition

Nguyen Xuan Uy Department of Mathematics, State Univ. of New York at Albany

TBD mathscidoc:1701.332493

Arkiv for Matematik, 17, (1), 19-27, 1977.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ]
@inproceedings{nguyen1977removable,
  title={Removable sets of analytic functions satisfying a Lipschitz condition},
  author={Nguyen Xuan Uy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504614774302},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={19-27},
  year={1977},
}
Nguyen Xuan Uy. Removable sets of analytic functions satisfying a Lipschitz condition. 1977. Vol. 17. In Arkiv for Matematik. pp.19-27. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203504614774302.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved